Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Irregular periods even after taking medications. How to regularize my periods?

Hello Doc , I am Ruchi from Bangalore. I have irregular periods for the past 3 years and I have also consulted many doctors for that. Recently, in january, I have taken several medicines for about three months and after completing the doses for 3 months, the same irregular period problem get started after the 4th month of the completion of the medicines. May I know what to do? Now, I am taking homeopathic medicines and also taking Dabur s Ashokarishta. Please, suggest me the right medicines or direction so that my periods get regular. Thanks.
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Apart medications, you should change your diet (eat healthy fresh foods, avoid processed foods, avoid alcohol, smoking, etc.)

- you change your lifestyle (do more physical activity)

- lose weight if you are overweight

- drink more water, avoid carbonated or other drinks with artificial ingredients.

Hope it helped!
Answered: Sat, 2 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor